# SDR GTIA2025032438813

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 38,623 hours, 15,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 35008
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,686 hours, 1,748 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 256551-01-1, BOTH FWD AND AFT MEGAPHONES NEED TO BE REPLACED BECAUSE OF BAD SET SCREWS.-R&R'D BOTH FWD AND AFT MEGAPHONES PER AIRCRAFT DRAWINGS A321 EMER-EQUIP-2. OPS CHK GOOD PER AMM 25-65-51.
